# SDR SWAA021545

- Difficulty date: July 13, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 21,888 hours, 18,917 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR CABLE MISROUTED.  REROUTED GIRT BAR CABLE PER MM.
